# SDR CALA2020012600234

- Difficulty date: January 21, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 69,184 hours, 24,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02510005
- Condition: Inoperative
- Location: Seat 15 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 15 ABC AREA EMERGENCY LIGHT INOPERATIVE.
